# SDR UPS99829079

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT FLOORBEAM ATTACH ANGLE AT FS 1320 RBL10 CORRODED ON UPPER SURFACE.  CUT OUT DAMAGED AREA AND FABRICATED ATTACH ANGLE AND SPLICE ANGLE IAW REO6375 AND DAC DWG 9887940.
